Journal of Mathematics and Statistics

Double Weighted Integrals Identities of Montgomery for Differentiable Function of Higher Order

Asif R. Khan and Faraz Mehmood

DOI : 10.3844/jmssp.2019.112.121

Journal of Mathematics and Statistics

Volume 15, 2019

Pages 112-121

Abstract

We provide double weighted integrals identities of Montgomery for differentiable function of higher order for two variables and by help of those identities we get generalization of Ostrowski and Grüss type inequalities for weighted integrals for differentiable functions of higher order for two variables.

Copyright

© 2019 Asif R. Khan and Faraz Mehmood. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.